# SDR P5CA2017061300184

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 66,194 hours, 11,084 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT CORE COWL INNER FACE FWD NR 2 CHANNEL REPAIR DOUBLER FOUND CHAFED.  REPAIRED IAW SRM 54-45-02-2R-1, REPAIR, FIG 201.
